# SDR GTIA2023092637497

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 11,301 hours, 4,661 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, USE OF E/AI, COCKPIT/FWD CABIN HAD ACRID FUMES. FUMES DISSAPATED AFTER CLOSING E/AI. AIR QUALITY REPORTING FILLED OUT.-PERFORMED INSPECTION OF FUME EVENT IAW TSM 05-50-00-810-831-A. NO DEFECTS NOTED.
